# SDR 02FDEA00746

- Difficulty date: October 18, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 37,446 hours, 9,244 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: ALC8100
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB INTERIOR , FOUND BARREL 27TH NUT HOLE AFTER CORROSION BLEND OUT, EXCEEDED SB LIMIT.  R&R HORIZ STABILIZER PER EA 1-5510-66415.
